Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How To Treat Loss Of Appetite When You Are Hiv Positive

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

HIV and Kidney Disease

...Kidneys? Unfortunately, most symptoms of kidney disease only show up when a large part of kidney function has already been lost. Swelling of the legs or face or changes in urination may occur. Other symptoms, such as fatigue and loss of appetite, can be confused with other health problems. Your health care provider should monitor your kidney function, even if you have no symptoms. The most common test of kidney function is a urine test. A...
Ask the Experts

HIV and CMV (CMV)

Hi...My dad has been HIV+ for about 9 years now. He was diagnosed with ALL last year (which at this moment is currently in remission). He is currently taking maintence chemo pills and Atripla for his HIV. He was just told he has CMV. Is he in the...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...blindness.Disease of the ColonCMV colitis is the second most common CMV disease in people with HIV. Symptoms include diarrhea, weight loss, loss of appetite, pain in the stomach or chest, blood in the stool, diarrhea and fever. These symptoms are... Read more »

Vit C and Hiv

Pls can you tell me how much vitamin C can an HIV+ person can use to have positive impact on immunity system,bcos i understand that it may be harmful if a positive person take less than necessary,and may be useful when higher doses is employed.Also...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...direct drug-nutrient interactions or drug side effects. Vomiting and diarrhea can lead to dehydration and depletion of nutrients. Loss of appetite (anorexia), fatigue, and taste alterations can make it difficult to eat enough. Antibiotics may... Read more »

High Liver counts/No Hep?

Hi,I have not started meds yet and was exposed to HIV 2 years ago. Tested positive last week. I'm am still in the blown away phase. My liver counts where triple the normal values. Not sure the exact numbers about 150's. What could this mean? ...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...if the medications are bothering your liver, you may begin to feel nauseated, have right upper abdominal pain, or fatigue and loss of appetite. These are important symptoms which you will need to call your doctor about right away should they... Read more »

HIV meds and DVT - relationship?

I am an HIV-positive 48-year old male. In February 2002, I started on Sustiva, Epivir, and Zerit. These meds worked well: no detectable HIV and 600+ CD4 count. I started exhibiting symptoms of peripheral neuropathy, numbness and pain in my feet in...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...There has been an association between HIV infection and a slight increased tendency for clots to form. It is difficult to pin down whether any particular HIV drug or Read more »
Articles
The Well Project

Women, Depression and HIV/AIDS

...Options Get Evaluated and Treated for Depression Depression Is More Common in Women While many people living with HIV (HIV-positive people) suffer from depression, it is more common in HIV-positive women than HIV-positive men. In some... Read more »
The Well Project

Tuberculosis

...2-3 weeks Coughing up sputum (phlegm) or blood Chest pain Fever or chills Night sweats Fatigue (unusual tiredness) Loss of appetite Wasting (excessive weight loss) TB Treatment There are two types of treatment for TB: ... Read more »
The Well Project

HIV Drug Chart/Overview

...Day: 2 If Boosted,* # ofDoses/Day: n/a Common Side Effects: Nausea, vomiting, loss of appetite, headaches, fatigue,insomnia Serious Side Effects: Anemia, neutropenia, myopathy,... Read more »
AIDS InfoNet

Depression and HIV

...several physical disorders. About 5% to 10% of the general population gets depressed. However, rates of depression in people with HIV are as high as 60%. Women with HIV are twice as likely as men to be depressed. Being depressed is not a sign... Read more »
Connect With Others

my g-f has hiv-aids dont know what to do

Posted by Anonymous, 10 Replies
...hello my girl friend has full blown aids with a 't'cell count of 30 or so cells and has been in the care of doctors for a week now shes been on all the med's including Read more »

Not 100% confident on 13 and 17 week negatives

Posted by Impossible, 2 Replies
...confident in my most recent results saying its mostly for reassurance despite my symptoms which include neuropathy, fatigue, loss of appetite, loose stools and diarrhea intermittently, on top of my acute illness which was quite strange. He was... Read more »

Strange circumstances

Posted by Impossible, 1 Reply
...Four months later I'm still having severe fatigue at times neurological symptoms, swollen neck lymph nodes(my GP diagnosed) loss of appetite,(not feeling or getting hungry), a bit of diarrhea from time to time, some times I wake up somewhat... Read more »

Late presenter......

Posted by Anonymous, 15 Replies
...help would be very much appreciated. I live in quite a remote part of Scotland in the UK, and there is nothing in the way of HIV support networks for many miles, hence the reason I came to post on The Body. I would be very grateful if anyone... Read more »